Almus Aspirin Tablets Dispersible 300mg

Please note images are for illustration purposes and may differ from the product(s) you receive
  • For headaches including migraines
  • Symptomatic relief of colds & flu
  • Strains and sprains and rheumatic pain
£1.05
quantity
Single purchase only
Subscribe and save
  • For headaches including migraines
  • Symptomatic relief of colds & flu
  • Strains and sprains and rheumatic pain
Free Delivery Truck IconFREE DELIVERY on UK orders over £15. Read more...
Product Information
Almus Aspirin Tablets Dispersible is for the relief of mild to moderate pain.




Description
Almus Aspirin Dispersible Tablets are suitable for adults, the elderly and children over the age of sixteen years. Each dispersible tablet contains the active ingredient, aspirin, which belongs to a group of medicines known as analgesics and antipyretics. Aspirin helps to reduce temperature and also acts as an anti-inflammatory to reduce swelling.

Because Almus Aspirin Dispersible Tablets can be dissolved in water, they are ideal for those individuals who struggle to swallow solid aspirin tablets. Almus Dispersible Tablets can be used for the relief of mild to moderate pain including headache, migraine, neuralgia, toothache, sore throat, period pains, for the symptomatic relief of colds & flu.
Usage
For oral use. Adults, the elderly and children over 16 years: 1 to 3 tablets to be dispersed in water every 4 hours, or as directed by your doctor. A lower dose is recommended for the elderly. Not more than 4 doses in any 24 hours.
Ingredients
The active substance (the ingredient that makes the tablets work) is 300mg aspirin (also known as acetylsalicylic acid). The other ingredients are maize starch, talc (E553(b))
Suitable For
Suitable for adults, the elderly and children over the age of 15 years.
Cautions/Allergies
If symptoms persist for more than 3 days consult your doctor. Do not give to children under 16 years of age unless on the advice of a doctor. Do not exceed the stated dose. Check with your doctor before taking if: you are pregnant or breast-feeding, you suffer from asthma or are taking other medication. Do not take if: you are allergic to aspirin or any other anti-inflammatory pain killers or any of the other ingredients, if you have ever had a stomach ulcer, or have ever had gout or blood clotting disorders. Keep out of the reach and sight of children.
Frequently Asked Questions (0)